Complutense University Library

The Hereditary Dunford-Pettis Property For L1(E)

Cembranos Diaz, Pilar (1990) The Hereditary Dunford-Pettis Property For L1(E). Proceedings of the American Mathematical Society, 108 (4). pp. 947-950. ISSN 0002-9939

[img] PDF
Restricted to Repository staff only until 2020.

129kB

Official URL: http://www.jstor.org/stable/2047951 .

View download statistics for this eprint

==>>> Export to other formats

Abstract

A Banach Space E Is Said To Be Hereditarily Dunford-Pettis If All
Of Its Closed Subspaces Have The Dunford-Pettis Property. In This Note We Prove
That The Banach Space 11 (E), Of All Absolutely Summing Sequences In E With
The Usual Norm, Is Hereditarily Dunford-Pettis If And Only If E Is Also.

Item Type:Article
Uncontrolled Keywords:Mathematics, Applied; Mathematics
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:14902
References:

1. P. Cembranos, The hereditary Dunford-Pettis property on C(K,E), Illinois J. Math. 31

(1987), 365-373.

2. J. Diestel, A survey of results related to the Dunford-Pettis property, Contemp. Math. 2 (1980),

15-60.

3. , Sequencesa nd series in Banach spaces, Springer-VerlagN, ew York, 1984.

4. H. Knaust and E. Odell, On co sequences in Banach spaces, (to appear in Israel J. Math.).

5. J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I, Springer-Verlag, New York, 1977.

Deposited On:19 Apr 2012 09:20
Last Modified:30 Nov 2012 17:37

Repository Staff Only: item control page